# SDR TRAX200601054

- Difficulty date: November 17, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 8,747 hours, 7,388 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHEN TRANSFERRING APU BLEEDS TO THE ENGINE THERE IS A STRONG ODOR OF OIL SMELL.
